Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Regression Type Problem

Yannis G. Yatracos
The Annals of Statistics
Vol. 17, No. 4 (Dec., 1989), pp. 1597-1607
Stable URL: http://www.jstor.org/stable/2241653
Page Count: 11
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Regression Type Problem
Preview not available

Abstract

Let X1, ⋯, Xn be random vectors that take values in a compact set in Rd, d = 1, 2. Let Y1, ⋯, Yn be random variables (the responses) which conditionally on X1 = x1, ⋯, Xn = xn are independent with densities f(y ∣ xi, θ(xi)), i = 1, ⋯, n. Assuming that θ lies in a sup-norm compact space Θ of real-valued functions, an L1-consistent estimator (of θ) is constructed via empirical measures. The rate of convergence of the estimator to the true parameter θ depends on Kolmogorov's entropy of Θ.

Page Thumbnails

  • Thumbnail: Page 
1597
    1597
  • Thumbnail: Page 
1598
    1598
  • Thumbnail: Page 
1599
    1599
  • Thumbnail: Page 
1600
    1600
  • Thumbnail: Page 
1601
    1601
  • Thumbnail: Page 
1602
    1602
  • Thumbnail: Page 
1603
    1603
  • Thumbnail: Page 
1604
    1604
  • Thumbnail: Page 
1605
    1605
  • Thumbnail: Page 
1606
    1606
  • Thumbnail: Page 
1607
    1607